# SDR VJ970346

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 113317
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR SLIDE COVER CAME LOOSE.  REINSTALLED COVER IAW MM 25-60 AND PERFORMED REQUIRED INSPECTIONS.
